| Model Number |
M001394240040150 |
| Medical Device Problem Codes |
Break (1069); Stretched (1601); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device lot number was not provided to boston scientific.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) # and other specific product information.
Event or Problem Description
It was reported that the coil broke requiring additional intervention to remove portions of the coil.A 4mm x 15cm embold fibered coil was selected for use in a coil embolization procedure to treat a bleed in a 3mm moderately tortuous splenic artery.The physician did not like the way the coil was forming in the vessel and went to bring it back into the microcatheter.A "pop" was felt and the coil broke while inside the catheter.The physician assumed the coil deployed.It was then determined that the coil stretched from the hepatic artery to the aorta.Some portions of the stretched coil were removed using a snare and some portions remained inside the patient.There were no patient complications as a result of this event.